# SDR SWAA2021042662681

- Difficulty date: April 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INTERCOSTAL LOCATED BETWEEN BS 489 AND BS 500A RBBL 21 WL 151 AT FWD CARGO COMPARTMENT. REPLACED WEB INTERCOSTAL LOCATED BETWEEN BST 489 AND BST 500A RBBL 21WL 151 AT FWD CARGO COMPARTMENT IAW SRM B737700 514002 AND DRAWING #143A0080 REV 23
